# SDR 95UAL737015

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980UA
- Make and model: Boeing 737291
- Aircraft serial: 21545
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 896768
- Condition: Shorted
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

RECEIVED APU FIRE WARNING IN FLIGHT.  FIRE BOTTLE WAS DISCHARGED.  FOUND OVERHEAT DETECTOR LOOP IN TAILPIPE SHORTED TO GROUND.  REPLACED LOOP DETECTOR AND CONNECTOR.  CHECKS OK.
